Skip to Content

Can the use of Asmanex cause a weight gain?

Responses (2)

Anonymous 18 Jun 2010

The most common side effects associated with Asmanex include:

* Back pain
* Headache
* Indigestion
* Inflammation of the sinuses
* Muscle pain
* Painful menstrual cycles
* Pharyngitis
* Runny nose
* Thrush
* Upper respiratory tract infection

I researched this and, no it does not add weight

Rajive Goel 19 Jun 2010

It however could cause loss in appetite, weight gain has nit been reported, however it would be better if you checked it with your doc/pharmacist, hope this helps?

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does Asmanex twisthaler affect menstrual flow?

Posted 1 Mar 2011 1 answer

Has anyone gained weight using asmanex twisthaler?

Posted 27 Apr 2011 1 answer

Lovan for bulimia? Weight changes?

Posted 17 Jan 2015 1 answer

Mirena and weight gzin?

Posted 11 Nov 2015 1 answer